# SDR CA071128015

- Difficulty date: November 26, 2007
- Submitted: January 21, 2008
- Operation: General aviation
- Make and model: Gulstm 200
- Aircraft time: 520 hours
- Engine: Pwc PW306A
- System (JASC): 3240 · Landing Gear Brake System
- Part: Valve
- Part number: ZMV811A
- Part serial: 05012197
- Condition: Malfunctioned
- Location: Parking Brake
- Part time: 878 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) PILOT REPORTED PARK BRAKE SET AND INDICATED ON EICAS. STARTED RT ENGINE WITH THE CHOCKS REMOVED, READY FOR DEPARTURE. THE AIRCRAFT ROLL FWD AFTER THE ENGINE WAS STARTED. PILOT CHECKED THE INDICATION ON EICAS AND THE INDICATION WAS STILL ON EICAS PARK BRAKE ON.  PILOT HAD TO USE NORMAL BRAKE TO STOP AIRCRAFT.  MAINT WAS CALLED AND TROUBLESHOOTING REVEALED THAT THE PARK BRAKE VALVE FAILED IN THE CLOSED POSITION. REPLACED PARK BRAKE VALVE AND C/O F/C ON PARK BRAKE SYS AND AC BRAKING SYS ALL FUNCTIONS OK.  AC RELEASED FOR RETURN FOR SERVICE. (TC 20071128015)
